# SDR AALA201801169003

- Difficulty date: January 15, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 46,351 hours, 29,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT HOUSING BROKEN.  REPLACED THE EMERGENCY LIGHT HOUSING.  OPS CHECKED GOOD.
